# SDR AALA202404031217

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 22,024 hours, 8,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT FELL OUT AND NEEDS A REPLACEMENT. MAINTENANCE REPALCED FLASHLIGHT AND ACCOMPLISHED A SATIFACTORY OPERATIONAL CHECK.
